# SDR SCNA95184

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulbs
- Part number: 65795991
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR EMERGENCY EXIT SIGN WAS FOUND TO HAVE 2 BULBS INOPERATIVE.  THE EXIT SIGN WAS RELAMPED AND TESTED PER MM 33-50-01.
